# SDR IPXA2025051238636

- Difficulty date: April 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Part number: A2557617400000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT-STR-ZONE 100-FWD CARGO 132LC HAS 3 DENTS AROUND 3 HOLES-DOT 109-94 VWV 5430 AUDIT COMPLETED
